# SDR DHL200171206C

- Difficulty date: January 30, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BIN INTERCOSTAL CRACKED 1 INCH STA 640.000 UPPER PART LT BETWEEN STR 18 AND 19 LT.  STOP DRILLED PER SRM 51-10-1, FABRICATED DOUBLER PER SRM 51-40 PG 1, CLEANED, TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED DOUBLER PER SRM 51-40 PG 1.
